MathSciNet Relay Station
MathSciNet bibliographic data
MR2532760 47H10 (34B15 34C25 47H05)
Harjani, J.; Sadarangani, K. Fixed point theorems for weakly contractive mappings in partially ordered sets. Nonlinear Anal. 71 (2009), no. 7-8, 3403–3410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement